period problems!?: I know I posted a question... - Women's Health

Women's Health
19,256 members2,358 posts

period problems!?

GemGem95
GemGem95

I know I posted a question about my periods previously and I apologise for repeating myself.

I started my period when I was 10 years of age, ever since I started they was pretty heavy and pretty painful and last about 6 days or more. now that ive got older they've become lighter lasting about 3 to 5 days. last year I had like brown discharge and I thought it was my period at first but it never progressed into my period it was just spotting, that never happened to me before now I get diarrhoea heavy/sensitive boobs, nausea, migraines and fatigue. and they have started to different days of the month for some reason, my period hasn't started yet and I am not sexual active so pregnancy is differently out of the question.

I am type 2 diabetes and I am on a slow releasing metformin.

2 Replies
oldestnewest

Have you ever been tested for poly-cystic ovaries? You may have a higher chance of that, as you have type 2 diabetes.

It is normal for periods to change a little as we get older, but if you notice a big change, it is worth speaking to your GP.

wobblybee
wobblybeeAdministrator

You were diagnosed with Diabetes fairly recently (late last year), and have since tried two types of Metformin which both caused side effects 🤔 Are you keeping to your prescribed diet for Diabetes 🤔 And, it is important to take prescribed medication as directed, if it’s making you excessively unwell then it is time to have a frank talk to your Doctor. Diabetes isn’t something to mess around with, if a medication isn’t working for you ask again if there’s any possible alternative. It is just possible that the Metformin is throwing your cycle into disarray, but you need to speak to your Doctor for confirmation of this. On the other hand, as has already been suggested, there is the possibilty that Polycystic Ovaries could be causing your symptoms because of their link to Diabetes. 🤔 Most definitely go back to your Doctor, I hope this can be resolved for you 🙂 xB

You may also like...